# SDR DALA2015021501338

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 807-864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT LT FWD UNDERWING FILLET PANEL AREA BETWEEN BS 807 - 864 AND LONGERONS 28 - 30L.  CORROSION WAS REMOVED AND REWORKED AREA WAS MEASURE. ORIGINAL THICKNESS ON STA Y=815-820, LONG 30-29 LT IS 0.080" AND REMAINING'S 0.076" AND STA Y=820-826, LONG 29-30LT ORIGINAL'S 0.160"  AND REMAINING'S 0.136", THEREFORE THESE ARE WITHIN LIMITS, RESPECTIVELY.  REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3,PAR. 26,21 AND 14 AND 53-04, PAR.57.
